# SDR DALA2022123008502

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 60,898 hours, 42,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT LIGHTS AT ROW 20 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AT SEAT ROW 20 IAW AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE.
